Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe Chinese remainder problem, multivariate interpolation, and Gröbner bases
Author(s)
TypeArticle in Conference Proceedings
ISBN0-89791-437-6
URL http://doi.acm.org/10.1145/120694.120703
LanguageEnglish
Pages64-69
PublisherACM Press
AddressNew York, NY, USA
Year1991
Edition0
Translation No
Refereed No
Organization Universität Passau
Webmaster